MathSciNet Relay Station
MathSciNet bibliographic data
MR2017850 (2004k:60132) 60G50 (20F16 20P05 58J35 60B15)
Pittet, Ch.; Saloff-Coste, L. Random walks on finite rank solvable groups. J. Eur. Math. Soc. (JEMS) 5 (2003), no. 4, 313–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement